# SDR UHLA2013051300137

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 21,784 hours, 12,774 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 1 CALLED FOR VISUAL APPROACH, FLAP FAIL EICAS MESSAGE APPEARED.  FOLLOWED QRH, EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  MAINTENANCE RETRACTED FLAPS TO 0 AND PERFORMED ELECTRICAL RIG ON FLAPS IAW AMM 27-50-00.  OPS CHECKED FLAPS MULTIPLE TIMES ON GROUND, NO DEFECTS NOTED IAW AMM 27-50-00.
